Advertisement

Controllability and stability of fractional stochastic functional systems driven by Rosenblatt process

  • Guangjun Shen
  • R. SakthivelEmail author
  • Yong RenEmail author
  • Mengyu Li
Article
  • 51 Downloads

Abstract

In this paper, we investigate the controllability and exponential stability results for a class of nonlinear neutral stochastic functional differential control systems in the presence of infinite delay driven by Rosenblatt process in real separable Hilbert spaces. Firstly, by using stochastic analysis approach, fractional calculus theory and a fixed point technique, we prove the controllability result for the mild solutions of the nonlinear control systems with the condition that the associated linear system is controllable. Secondly, we discuss the exponential stability of mild solutions of the nonlinear neutral stochastic differential systems driven by Rosenblatt process. Finally, an example is presented to illustrate the obtained theory.

Keywords

Fractional stochastic functional systems Controllability Exponential stability Infinite delay Rosenblatt process 

Mathematics Subject Classification

34K37 34K30 35R11 47N20 

Notes

Acknowledgements

This research is supported by the Distinguished Young Scholars Foundation of Anhui Province (1608085J06), the National Natural Science Foundation of China (11271020) and Top talent project of university discipline (specialty) (gxbjZD03).

References

  1. 1.
    Podlubny, I.: Fractionall Differential Equations. Academic, Berlin (1999)Google Scholar
  2. 2.
    Mainardi, F.: Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models. Impact College Press, Oxford (2010)CrossRefzbMATHGoogle Scholar
  3. 3.
    Deng, J., Wang, S.: Existence of solutions of nonlocal Cauchy problem for some fractional abstract differential equation. Appl. Math. Lett. 55, 42–48 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Bayour, B., Torres, D.F.M.: Existence of solution to a local fractional nonlinear differential equation. J. Comput. Appl. Math. 312, 127–133 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Benchaabane, A., Sakthivel, R.: Sobolev-type fractional stochastic differential equations with non-Lipschitz coefficients. J. Comput. Appl. Math. 312, 65–73 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chadha, A., Pandey, D.N.: Existence results for an impulsive neutral stochastic fractional integro-differential equation with infinite delay. Nonlinear Anal. 128, 149–175 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Vadivoo, B.S., Raja, R., Seadawy, R.A., Rajchakit, G.: Nonlinear integro-differential equations with small unknown parameters: a controllability analysis problem. Math. Comput. Simul. 155, 15–26 (2017)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Arora, U., Sukavanam, N.: Controllability of retarded semilinear fractional system with non-local conditions. IMA J. Math. Control Inf. (2017).  https://doi.org/10.1093/imamci/dnw070 zbMATHGoogle Scholar
  9. 9.
    Heping, M.A., Biu, L.I.U.: Exact controllability and continuous dependence of fractional neutral integro-differential equations with state-dependent delay. Acta Math. Sci. 37, 235–258 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Liang, J., Yang, H.: Controllability of fractional integro-differential evolution equations with nonlocal conditions. Appl. Math. Comput. 254, 20–29 (2015)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Li, K.X., Peng, J.: Controllability of fractional neutral stochastic function differential systems. Z. Angew. Math. Phys. 65, 941–959 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Sikora, B., Klamka, J.: Constrained controllability of fractional linear systems with delays in control. Syst. Control Lett. 106, 9–15 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Debbouche, Amar, Antonov, Valery: Approximate controllability of semilinear Hilfer fractional differential inclusions with impulsive control inclusion conditions in Banach spaces. Chaos Solitons Fractals 102, 140–148 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Yan, Z., Lu, F.: Approximate controllability of a multi-valued fractional impulsive stochastic partial integro-differential equation with infinite delay. Appl. Math. Comput. 292, 425–447 (2017)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Sathiyaraj, T., Balasubramaniam, P.: Controllability of fractional higher order stochastic integrodifferential systems with fractional Brownian motion. ISA Trans. 82, 107–119 (2018)CrossRefGoogle Scholar
  16. 16.
    Cui, J., Yan, L.: Controllability of neutral stochastic evolution equations driven by fractional brownian motion. Acta Math. Sci. 37, 108–118 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Tudor, C.A.: Analysis of the Rosenblatt process. ESAIM Probab. Stat. 12, 230–257 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Maejima, M., Tudor, C.A.: On the distribution of the Rosenblatt process. Stat. Probab. Lett. 83, 1490–1495 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Shen, G.J., Ren, Y.: Neutral stochastic partial differential equations with delay driven by Rosenblatt process in a Hilbert space. J. Korean Stat. Soc. 44, 123–133 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Maejima, M., Tudor, C.A.: Selfsimilar processes with stationary increments in the second Wiener chaos. Probab. Math. Stat. 32, 167–186 (2012)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences, vol. 44. Springer, Berlin (1984)Google Scholar
  22. 22.
    Hale, J.K., Kato, J.: Phase space for retarded equations with infinite delay. Funkc. Ekvacio 21, 11–41 (1978)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Sadovskii, B.N.: On a fixed point principle. Funct. Anal. Appl. 1, 71–74 (1967)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Balasubramaniam, P., Ntouyas, S.K.: Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space. J. Math. Anal. Appl. 324, 161–176 (2006)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Universitat de Barcelona 2019

Authors and Affiliations

  1. 1.Department of MathematicsAnhui Normal UniversityWuhuChina
  2. 2.Department of Applied MathematicsBharathiar UniversityCoimbatoreIndia

Personalised recommendations